Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS La Crosse, WI

August 18, 2016Fillmore County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 18, 2016, 6:01 PM CDT for Fillmore County, Minnesota. It was in force for 29 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2016, 6:01 PM CDT (23:01 UTC)
Expired
Aug 18, 2016, 6:30 PM CDT
In force
29 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Fillmore County, MN

The radar

The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 6:03 PM CDTTSTM WND GST 472 Wsw Fillmore, MNSMALL TREE LIMBS DOWN.
Aug 18, 6:03 PM CDTTSTM WND GST 473 Nw Wykoff, MNSMALL TREE LIMBS DOWN.
Aug 18, 6:08 PM CDTTSTM WND DMG1 Ne Carimona, MNLOTS OF TREE DAMAGE ON SECONDARY ROADS WEST OF PRESTON.
Aug 18, 6:08 PM CDTTSTM WND DMG3 W Preston, MNLOTS OF TREE DAMAGE ON SECONDARY ROADS WEST OF PRESTON.
Aug 18, 6:09 PM CDTTSTM WND GST 731 Nw Carimona, MNMEASURED AT THE FILLMORE COUNTY AIRPORT.
Aug 18, 6:18 PM CDTTSTM WND GST 481 Ne Carimona, MN
Aug 18, 6:18 PM CDTTSTM WND GST 483 W Preston, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 2:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WUUS53 KARX 182301
SVRARX
MNC045-182330-
/O.NEW.KARX.SV.W.0074.160818T2301Z-160818T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT THU AUG 18 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FILLMORE COUNTY IN SOUTHEASTERN MINNESOTA...

* UNTIL 630 PM CDT

* AT 559 PM CDT...A SEVERE THUNDERSTORM CONTINUED TO AFFECT THE
  AREANEAR AND WEST OF CHATFIELD...OR 15 MILES NORTHWEST OF
  PRESTON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED WIND GUSTS TO 60 MPH
           WITH THIS AREA OF STORMS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WIND GUSTS WILL BE NEAR...
  WYKOFF AROUND 605 PM CDT. 
  CHATFIELD AROUND 610 PM CDT. 
  FOUNTAIN AROUND 615 PM CDT. 
  PRESTON AROUND 620 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FILLMORE...WASHINGTON...CARIMONA...COUNTY ROADS 2 AND 101 AND COUNTY
ROADS 2 AND 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4385 9208 4363 9208 4374 9244 4385 9245
TIME...MOT...LOC 2259Z 283DEG 30KT 4382 9231 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB
1 follow-up statement
761 
WWUS53 KARX 182321
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT THU AUG 18 2016

MNC045-182330-
/O.CON.KARX.SV.W.0074.000000T0000Z-160818T2330Z/
FILLMORE MN-
621 PM CDT THU AUG 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL FILLMORE COUNTY...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOUNTAIN...OR
7 MILES NORTH OF PRESTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL FILLMORE COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
FILLMORE... CARIMONA...COUNTY ROADS 2 AND 101 AND HIGHWAY 30 AND
COUNTY 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4385 9208 4363 9208 4369 9228 4385 9227
TIME...MOT...LOC 2320Z 283DEG 30KT 4378 9206 

HAIL...<.75IN
WIND...60MPH
 
$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:41 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 18, 2:41 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
241 PM CDT THU AUG 18 2016

.SHORT TERM...(Tonight through Friday Night)
Issued at 241 PM CDT THU AUG 18 2016

Surface map this afternoon has a warm front extending from near
Sioux Falls SD through Waterloo IA and then into northwestern IL.
Increasing moisture transport into/over the warm front aided by an
approaching mid-level trough, per latest water vapor loop, was
producing scattered thunderstorms across southern/central MN.

Main concern through Friday night is obviously on thunderstorm
chances and severe/localized heavy rain threat.

Going into this evening/overnight...moisture transport continues to
increase over the warm front as it moves slowly northward to near I-
90 by pre-dawn hours. This is expected to fuel thunderstorms with
highest chances along/north of I-90. Could see an isolated strong to
severe storm threat with the main threat being wind. Precipitable
waters in the 1.5 to 1.8 range overnight, so could see some
concentrated/localized heavier rainfall with some of the storms.
Appears to be a lull in the moisture transport among the various
models in the 09-15z time frame...so should see a corresponding lull
in showers and thunderstorms.

Focus then turns to incoming cold front Friday afternoon/night with
0-3km mucape pool of 3500-5500J/kg in place along/south of I-94. 0-
3km bulk shear still a bit meager in the 20-maybe 35kt range. Still
thinking damaging wind would be the main severe threat if some
linear organization can be attained. Also will continue to see that
threat of localized/concentrated heavier rainfall with some of the
storms.

.LONG TERM...(Saturday through Thursday)
Issued at 241 PM CDT THU AUG 18 2016

For Saturday into Saturday night...still seeing some differences
among the deterministic models on amount of intensification of
surface low moving northeast across the area. NAM has been
consistently the deepest with the low and steers heavier deformation
area rain more from east central MN into northwest WI. The
GFS/ECMWF/GEM have a more open wave low and resultant deformation
rain is light but more focused over our southeast MN into west
central/north central WI area. Consensus of all the models brings a
broad 1-2 inches of rainfall across our area from tonight through
Saturday. Have to believe there will be some localized higher
amounts given the higher precipitable water amount/humid airmass in
place. As such, went with an ESF/Hydrologic Outlook with concern for
for some flooding the next few days until this low exits the area.

Autumn-like conditions in store for Sunday behind the departing low
and as cool Canadian high pressure builds into the region. Could
still see a few lingering/isolated showers across central WI under
the deeper cyclonic flow aloft. Otherwise...plan on high
temperatures in the upper 60s/lower 70s.

Looks dry through Tuesday with a slow warming trend through Tuesday
as that high pressure drifts eastward into the Great Lakes/Ohio
River Valley regions. Highs on Monday look to be in the 70s and in
the upper 70s/lower 80s Tuesday.

Shower/thunderstorm chances return Wednesday through Thursday as a
mid-level trough/surface cold front pushes into the region.

&&

.HYDROLOGY...
Issued at 241 PM CDT THU AUG 18 2016

Latest NAM/GFS/ECMWF still showing precipitable water values in the
1.5 to 1.8 inch range tonight through Saturday. However...models
still displaying differences in placement of convection and heavier
rainfall tracks through period. At this time...looks like the
forecast will likely see 1 to 2 inches of rainfall through the
period...with locally 2 to 4 inches. If storms entrain over any
given area either tonight or Friday evening/night...flooding will be
possible. However...confidence remains low for any flooding
potential.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...SHEA
HYDROLOGY...DAS
Hazardous weather outlook, Aug 18, 3:00 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT THU AUG 18 2016

IAZ008>011-MNZ079-086>088-094>096-191100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-WABASHA-DODGE-OLMSTED-WINONA-
MOWER-FILLMORE-HOUSTON-
300 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED GOING INTO THE EVENING.
SOME STORMS COULD PRODUCE STRONG WINDS...HAIL...AND HEAVY RAIN.
A FEW WARNINGS ARE POSSIBLE.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER TONIGHT AND OVERNIGHT.
SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH DAMAGING
WINDS...HEAVY RAIN AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN LIKELY FRIDAY INTO SATURDAY. SOME OF THE
STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND HAIL
LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY BETWEEN 5PM
AND 9PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ018-019-029-030-WIZ041>044-053>055-061-191100-
FLOYD-CHICKASAW-FAYETTE-CLAYTON-LA CROSSE-MONROE-JUNEAU-ADAMS-
VERNON-CRAWFORD-RICHLAND-GRANT-
300 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS EVENING...AFTER 6PM. A FEW OF THE
STORMS COULD BE STRONG WITH GUSTY WINDS AND HAIL. ADDITIONAL
STORMS COULD REFORM LATE TONIGHT AS WELL WITH A THREAT FOR HEAVY
RAIN...GUSTY WIND AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...HEAVY RAIN AND
HAIL LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT A FEW GROUPS
MIGHT BE NEEDED IF STRONGER STORMS MOVE IN EARLY THIS EVENING.
SPOTTERS MAY ALSO BE NEEDED LATE FRIDAY AFTERNOON INTO FRIDAY
NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-032>034-191100-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
300 PM CDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE GOING INTO THE EVENING...
BUT ANOTHER THREAT EXISTS OVERNIGHT WITH THE POTENTIAL FOR HEAVY
RAIN...GUSTY WINDS AND HAIL. RAINFALL AMOUNTS WILL NEED TO BE
WATCHED IN CASE ADDITIONAL FLOODING DEVELOPS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG AT TIMES WITH HEAVY RAIN AND GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

SHEA

In the hours before

Local storm report, Aug 18, 5:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     AUSTIN                  43.67N 92.97W
08/18/2016                   MOWER              MN   BROADCAST MEDIA

            LARGE TREE UPROOTED

&&

SHEA
Local storm report, Aug 18, 5:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     ROCK DELL               43.91N 92.65W
08/18/2016  E60 MPH          OLMSTED            MN   AMATEUR RADIO

0532 PM     TSTM WND GST     ROCK DELL               43.91N 92.65W
08/18/2016  E65 MPH          OLMSTED            MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Aug 18, 5:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     LE ROY                  43.51N 92.51W
08/18/2016  E40 MPH          MOWER              MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Aug 18, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
549 PM CDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     4 N SPRING VALLEY       43.74N 92.39W
08/18/2016  E40 MPH          FILLMORE           MN   EMERGENCY MNGR

0544 PM     HAIL             CHERRY GROVE            43.58N 92.28W
08/18/2016  M1.00 INCH       FILLMORE           MN   TRAINED SPOTTER

0548 PM     TSTM WND GST     STEWARTVILLE            43.86N 92.49W
08/18/2016  E60 MPH          OLMSTED            MN   FIRE DEPT/RESCUE

&&

SHEA
Special weather statement, Aug 18, 5:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 PM CDT THU AUG 18 2016

IAZ009>011-019-029-030-MNZ088-095-096-WIZ061-182345-
CHICKASAW-FAYETTE-ALLAMAKEE-WINNESHIEK-HOWARD-CLAYTON-WINONA-HOUSTON-
FILLMORE-GRANT-
551 PM CDT THU AUG 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CLAYTON...
NORTHERN FAYETTE...NORTHERN CHICKASAW...SOUTHEASTERN HOWARD...
ALLAMAKEE...WINNESHIEK...WINONA...EASTERN FILLMORE...HOUSTON AND
NORTHWESTERN GRANT COUNTIES...

AT 549 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ALTURA TO NEAR LANESBORO TO NEAR
HARMONY. MOVEMENT WAS EAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH...NICKEL SIZE HAIL AND TORRENTIAL
DOWNPOURS ARE LIKELY WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...WINONA...DECORAH...LA CRESCENT...WAUKON...CRESCO...
CALEDONIA...LANSING...GOODVIEW...ST. CHARLES...POSTVILLE...
RUSHFORD...LEWISTON...MONONA...SPRING GROVE...HARMONY...HOUSTON...
CALMAR...MCGREGOR AND FOUNTAIN CITY.

TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LA CROSSE.

LAT...LON 4351 9202 4418 9208 4418 9182 4413 9173
      4403 9159 4400 9144 4385 9128 4378 9125
      4365 9127 4358 9123 4345 9123 4341 9120
      4337 9122 4332 9111 4326 9106 4313 9118
      4299 9116 4300 9110 4292 9113 4311 9255
TIME...MOT...LOC 2249Z 287DEG 75KT 4408 9204 4375 9201 4350 9207 4332
9225

DAS
Local storm report, Aug 18, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND GST     STEWARTVILLE            43.86N 92.49W
08/18/2016  E50 MPH          OLMSTED            MN   BROADCAST MEDIA

0524 PM     TSTM WND DMG     3 WNW SPRING VALLEY     43.70N 92.45W
08/18/2016                   FILLMORE           MN   EMERGENCY MNGR

            LOTS OF TREES BLOWN DOWN

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:57 PM CDTSpecial Weather StatementARXDodge, Mower, Olmsted93 min
Aug 18, 4:29 PM CDTSevere Thunderstorm WarningARXDodge, Mower61 min
Aug 18, 4:59 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted61 min
Aug 18, 5:06 PM CDTAreal Flood AdvisoryARXMower54 min
Aug 18, 5:50 PM CDTSevere Thunderstorm WarningARXFillmore, Houston, Winona70 min
Aug 18, 5:51 PM CDTSpecial Weather StatementARXHouston, Winona54 min
Aug 18, 6:25 PM CDTSpecial Weather StatementARXHouston50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.